# SDR IPXA2016020999181

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 17,144 hours, 10,815 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: A5724081000100
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LANDING GEAR FORWARD LUG BORE DIAMETER "Y" IS 5.193.  BORED HOLE TO FINAL DIA OF 5.284 IAW HAECO REO G19579 AND DWG R57240425, REV "A".  PRIMED AND INSTALLED REPAIR BUSHINGS, 2 EACH, IAW REO G19579 AND DWG R57240425, REV "A".
